# SDR AALA200801789

- Difficulty date: July 7, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 38,439 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY FLASHLIGHT AT RT NR TWO DOOR INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT RT NR TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
